# SDR UALA2012081404500

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,699 hours, 22,809 cycles
- Engine: Pwa PW2037
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO START ON RT ENG IN IGNITER 2 OK IN BOTH.   SECOND START ATTEMPT IN BOTH HAD A NORMAL START.  IGNITER 2 INOPERATIVE ON RT ENGINE.  NR 2 IGNITER ON RT ENGINE INOPERATIVE.    REPLACED BOTH IGNITER PLUGS, OPS CHECKED OKAY.
